# SDR TRAX200701112

- Difficulty date: August 4, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 30,111 hours, 33,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN RIGHT MLG CLIP AT INTERCOSTAL FOUND CRACKED AT RBL 23.  REMOVED CLIP OF INTERCOSTAL AS PER SRM 51-25-04, FABRICATION IS TRANSFERRED ON W/C 2000-160.  REINSTALLED CLIP OF INTERCOSTAL AS PER SRM 51-25-04 REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SP663 AND FAR 43 APPENDIX A REPAIR ACCOMPLISHED IAW SRM 51-25-04.  SUPPLEMENTAL - SDR CLOSED 08/16/07.
